Publication detail

Víšek, J. Á. : Asymptotic representation of the instrumentl weighted variables - theory and pracrice. Part I - deriving the formula for the asymptotic representation

Author(s): prof. RNDr. Jan Ámos Víšek CSc.,
Type: Articles in refereed journals
Year: 2014
Number: 0
ISSN / ISBN: 2336-2782
Published in: Bulletin of the Czech Econometric Society 21(32), 1 - 47.
Publishing place: Prague
Keywords: Robustness, instrumental variables, implicit weighting, $\sqrt{n}$-consistency of estimate by instrumental weighted variables, asymptotic representation of the estimate, numerical study.
JEL codes:
Suggested Citation:
Grants: GAČR 13-01930S Robust methods for nonstandard situations, their diagnostics and implementations
Abstract: The robust version of the classical instrumental variables, called Instrumental Weighted Variables (IWV) and the conditions for its consistency and $\sqrt{n}$-consistency are recalled. The reasons why the classical instrumental variables as well as IWV
were introduced and the idea of implicit weighting the residuals are also very briefly recalled. Then asymptotic representation
and normality of all solutions of the corresponding normal equations is proved. Part II - numerical studies offers a possibility to create an idea how the asymptotic representation works under various frameworks.




Patria Finance
Česká Spořitelna